# SDR JJBA20160107005

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8201
- Aircraft serial: 553
- Aircraft time: 29,956 hours, 32,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

RIGHT SIDE DITCHING DAM PRESS INDICATES 1000 PSI.  SERVICED DITCHING DAM TO PROPER PSI.
